Access Restriction

Author Wong, C. K. ♦ Nievergelt, J.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1973
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Two upper bounds for the total path length of binary trees are obtained. One is for node-trees, and bounds the internal (or root-to-node) path length; the other is for leaf-trees, and bounds the external (or root-to-leaf) path length. These bounds involve a quantity called the balance, which allows the bounds to adapt from the $\textit{n}$ log $\textit{n}$ behavior of a completely balanced tree to the $\textit{n}2$ behavior of a most skewed tree. These bounds are illustrated for the case of Fibonacci trees.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1973-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 20
Issue Number 1
Page Count 6
Starting Page 1
Ending Page 6

Open content in new tab

   Open content in new tab
Source: ACM Digital Library